MathSciNet Relay Station
MathSciNet bibliographic data
MR1629815 (2000c:05153) 05E10 (20G05)
Brockman, William; Haiman, Mark Nilpotent orbit varieties and the atomic decomposition of the $q$-Kostka polynomials. Canad. J. Math. 50 (1998), no. 3, 525–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement